# SDR 08FDEA02769

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 55,741 hours, 13,425 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

05 FASTENER HOLES FOUND WITH CRACK INDICATIONS DURING HFEC OPEN HOLE   INSPECTION AT RIGHT WING LOWER SKIN ACCESS DOOR CUTOUT.
